# SDR AALA20160705001

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 7,812 hours, 3,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (11WL) FAULTED DURING CIDS TEST.  REPLACED BATTERY AT 11WL IAW MM 33-51-38-400-001.
